# SDR ASAA0995553

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55042
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BS 947.5 FLOORBEAM AFT FLANGE RBL 57 WL 208.  REPAIRED PER ER-09-2614-EA-900-53EA-01395.
